# SDR MALA965212

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FUOND LEFT INBOARD LOWER NACELLE TO WING TRANSIT ANGLE CRACKED AT FORWARD EDGE.  COMPLETED REPAIR BY REMOVING EXISTING REPAIR, FABRICATING AND WET INSTALLING NEW DOUBLER IAW ARP 54-20-9101 REV B DATED MAY 12, 1993, AND FAIRCHILD SRM CHAPTERS 51-30-02, 51-40 AND 51-30-03.  (M)
